MathSciNet Relay Station
MathSciNet bibliographic data
MR71088 (17,82a) 53.3X
Bremermann, Hans J. Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum von $n$ komplexen Veränderlichen. (German) Math. Ann. 128, (1954). 63–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement